# SDR F3LA2013031100837

- Difficulty date: February 24, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 23,894 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Component: Sign, Bruce
- Component part number: BR9279105
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR HAS BURNED OUT LAMP.  R & R L1 EMERGENCY SIGN IAW AMM 33-51-13-020-050-C AND AMM 33-51-13-420-050-C.  OPS CHECKED GOOD IAW AMM 33-51-13-710-050-A D(1).
